# SDR MWEA00021

- Difficulty date: January 19, 2000
- Submitted: January 20, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 40,925 hours, 30,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Part serial: 606
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EMERGENCY EVACUATION SLIDE PACK CAME OUT OF COVER.  MAINTENANCE REINSTALLED SLIDE PACK.
